MAUDE Adverse Event Report: BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS

BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS
Model Number P15P-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 05/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The excor blood pump pu valves; 15 ml in/out; ø 9 mm; sn (b)(6) was in use on the patient from 2025-04-05 up to date.The event occurred on 2025-05-09,which is (34 days) after the pump was placed on the patient.The pump continues to remain on the patient.We have reviewed the production records of the excor blood pump and concluded that the pump was produced according to our specification.
 
Event or Problem Description
The site contacted berlin heart inc (bhi) clinical affairs (ca) on 2025-05-13 to report that the patient supported with excor blood pump pu valves; 15 ml in/out; ø 9 mm; was noted to have left facial drooping, left upper and lower extremity weakness on 2025-05-09.On the same day, a ct scan, with and without contrast as well as perfusion scan were performed, and the results showed no acute abnormality.There was a chronic right parietal infarct.This was new from the previous ct, which showed a perfusion abnormality in the region.According to the site, the excor blood pump performed as intended with complete filling and ejection.The pump was noted to have deposits before and after the event.

Brand Name
EXCOR®
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM  12247
Manufacturer (Section G)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM   12247
Manufacturer Contact
odell roberts
9391 grogan's mill road
suite a-6
the woodlands, TX 77380
2818639712
MDR Report Key22176461
Report Number3004582654-2025-00029
Device Sequence Number15403527
Product Code DSQ
UDI-Device Identifier04260090040157
UDI-Public(01)04260090040157(17)270518
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP15P-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Initial Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age9 MO
Patient SexFemale
Patient Weight8 KG